I am a 45 year old female with chronic neck pain. Almost 2 years ago I was prescribed Cymbalta for it. It worked for a while, but then my blood pressure shot up (I'm not terribly over weight and I eat healthy). Then I noticed I was having some short term memory issues. About 10 later, I weaned myself off. Talk about wicked withdraws! Anyway, a number of the side effects ended, but my short term memory is worse. I also get occasional stinging charges in my temples. They sometimes cause a headache but not much else. It is very painful, but rarely lasts longer than 20 seconds or so. Five months after coming off the med, I had to quit my job because I could not remember people I'd talk to or things we'd talk about. The stress was incredible. I have a new job that is very boring, sitting at a computer all day calling and calling. Not fun, but I thought it would be easier because it's a bit mindless (telemarketing). But, it's now effecting me there when I have to make follow up calls. My headaches are increasing but I'm told all of this is stress. I'm not buying it. Any insight? Am I missing something? I am not a big soda drinker (maybe one a week). I drink a lot of water, eat healthy, but could lose about 20lbs. I am bored and do not like my job, but why would it get worse? How does that happen? Thank you!Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?